# SDR USAA051559

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE FWD SIDE OF FLOORBEAM STA 887 BELOW CREASE BEAM A/C RT.  FABRICATED AND INSTALLED DOUBLER ISW SRM 51-70-12, DEFECT SIZE: GOUGES IN FWD SIDE OF FLOORBEAM STA 887, BELOW CREASE BEAM, A/C RT.
